# SDR 95ZZZM384

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52310
- Make and model: Boeing 727231
- Aircraft serial: 19829
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021117
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT MOVE TO LANDING GEAR UP POSITION.  USED LANDING GEAR OVERRIDE PROCEDURES TO RETRACT LANDING GEAR.  FOUND LANDING GEAR ACCESSORY UNIT, MFG P/N 65-60211-17, WITH INTERNAL MALFUNCTION.  REPLACED LANDING GEAR ACCESSORY UNIT.  LANDING GEAR OPERATION CHECKED NORMAL.  (M)
